# SDR CALA2021033000399

- Difficulty date: March 30, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N465UA
- Make and model: Airbus A320-232
- Aircraft serial: 1341
- Aircraft time: 63,119 hours, 26,974 cycles
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Transceiver
- Part number: 6228971322
- Condition: Failed
- Location: Tcas
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BOTH XPDR SYS FAILED AIR RETURN TO DENDUE TO INTL FLT TCAS FAULT DISPLAYED AT ENGINE START. REF TSM TASKS 34-43-00-810-820 AND 34-43-00-810-821-A, REF LMC LP 6055083 FOR GUIDANCE TO REPLACE TCAS COMPUTER. ACCOMPLISHED BITE TEST OF INSTALLED TCAS COMPUTER IAW AMM 34-43-00-740-001-A. TESTED GOOD. ALSO ACCOMPLISHED BITE TEST & OPERATIONAL TEST OF BOTH ATC ''S SYSTEMS , IAW AMM 34-52-00-740-004-A & AMM 34-52-00-710-003-A. BOTH ATC 1 & 2 TESTED GOOD . TCAS TRANSCEIVER RPL AS PER  LP 6055083
